# SDR NOCA01812

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61985
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT MARKER SIGNS - INOPERABLE LEFT AND RIGHT OVERWING EMERGENCY HATCHES.  REPLACED EMERGENCY LIGHT BATTERY PACK M1209, OPS CHECK GOOD PER MM 33-51-07.
